# SDR GLBA2002171

- Difficulty date: October 24, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,625 hours, 30,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF FLAPS WOULD NOT RETRACT TO 0 DEGREE  & IND. A FLAP DISGREEMENT THE O.B. FLAP STUCK  BETWEEN 0-15 PERCENT, R&R LT OUTBOARD MOVABLE CHANNEL OPS CHECK GOOD
